# SDR WX0A2015070272702

- Difficulty date: June 27, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 57,775 hours, 51,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN TAIL COMPARTMENT INOPERATIVE.  RELAMPED IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
